Article Text

PDF

Non-steroidal anti-inflammatory drug-induced jejunal and colonic diaphragm disease: a report of two cases.
  1. I W Fellows,
  2. J M Clarke,
  3. P F Roberts
  1. West Norwich Hospital.

    Abstract

    Two patients with intestinal submucosal diaphragm disease associated with non-steroidal anti-inflammatory drugs are presented. The jejunum was affected in one, and in the other the ascending colon. Most previously reported cases have shown ileal disease and no case to date has shown involvement of the colon. The reasons for the localisation of these diaphragms remain unclear.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles